Alert archive / Ohio / Gale Watches in 2016

Gale Watch 6, NWS Cleveland, OH

November 9, 2016

NWS Cleveland, OH issued this gale watch at Nov 9, 2016, 3:54 PM EST. It took effect at Nov 10, 2016, 3:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 9, 2016, 3:54 PM EST (20:54 UTC)
In effect from
Nov 10, 2016, 3:00 PM EST
Expired
Nov 10, 2016, 4:08 AM EST
In force
Issued by
NWS Cleveland, OH

The text

As transmitted.

426 
WHUS71 KCLE 092054
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
354 PM EST WED NOV 9 2016


LEZ142-143-092200-
/O.CAN.KCLE.SC.Y.0054.000000T0000Z-161109T2200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
354 PM EST WED NOV 9 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS HAVE SUBSIDED OVER THE WESTERN BASIN OF LAKE ERIE.

$$

LEZ147>149-100500-
/O.CON.KCLE.SC.Y.0054.000000T0000Z-161110T0300Z/
/O.NEW.KCLE.GL.A.0006.161110T2000Z-161111T0900Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
354 PM EST WED NOV 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT.

 

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT THURSDAY EVENING

* WAVES...5 TO 7 FEET...GRADUALLY SUBSIDING TO 2 TO 4 FEET THIS
  EVENING THEN INCREASING AGAIN LATE THURSDAY AND THURSDAY NIGHT
  TO 8 TO 10 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE
FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE
FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A
GALE WARNING.

&&

$$

LEZ144>146-100300-
/O.CON.KCLE.SC.Y.0054.000000T0000Z-161110T0300Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
354 PM EST WED NOV 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 22 KT.

* WAVES...5 TO 7 FEET...GRADUALLY SUBSIDING TO 2 TO 4 FEET THIS 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ061-167>169-100500-
/O.NEW.KCLE.GL.A.0006.161110T2000Z-161111T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
354 PM EST WED NOV 9 2016

...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT.

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  45 KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE
FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE
FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A
GALE WARNING.

&&

$$
2 follow-up statements
641 
WHUS71 KCLE 100309
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1009 PM EST WED NOV 9 2016

LEZ147>149-101115-
/O.EXP.KCLE.SC.Y.0054.000000T0000Z-161110T0300Z/
/O.NEW.KCLE.SC.Y.0055.161110T1400Z-161110T2000Z/
/O.CON.KCLE.GL.A.0006.161110T2000Z-161111T0900Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1009 PM EST WED NOV 9 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 3 PM EST
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 3 PM EST
THURSDAY.

* WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* WAVES...WAVES 2 TO 4 FEET THURSDAY MORNING WILL INCREASE TO 7
  TO 10 FEET BY LATE THURSDAY AFTERNOON BEFORE INCREASING TO 8 TO
  11 FEET THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE
FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE
FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A
GALE WARNING.

&&

$$

LEZ144>146-101115-
/O.EXP.KCLE.SC.Y.0054.000000T0000Z-161110T0300Z/
/O.NEW.KCLE.SC.Y.0055.161110T1400Z-161111T0900Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
1009 PM EST WED NOV 9 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 4 AM EST
FRIDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 4 AM
EST FRIDAY.

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* WAVES...WAVES 1 TO 3 FEET THURSDAY MORNING WILL INCREASE TO 4 TO
  6 FEET BY LATE THURSDAY AFTERNOON BEFORE INCREASING TO 5 TO 8 FEET
  THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142-143-101115-
/O.NEW.KCLE.SC.Y.0055.161110T1400Z-161111T0600Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
1009 PM EST WED NOV 9 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 1 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 1 AM
EST FRIDAY.

* WINDS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO
  40 KT.

* WAVES...WAVES 1 TO 3 FEET THURSDAY MORNING WILL INCREASE TO 3 TO
  5 FEET BY THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ061-167>169-101115-
/O.CON.KCLE.GL.A.0006.161110T2000Z-161111T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1009 PM EST WED NOV 9 2016

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

* WINDS AND WAVES...WEST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT.
  WAVES 9 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE
FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE
FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A
GALE WARNING.

&&

$$
461 
WHUS71 KCLE 100908
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
408 AM EST THU NOV 10 2016

LEZ147>149-101715-
/O.EXT.KCLE.SC.Y.0055.161110T1400Z-161110T1800Z/
/O.UPG.KCLE.GL.A.0006.161110T2000Z-161111T0900Z/
/O.NEW.KCLE.GL.W.0007.161110T1800Z-161111T0600Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
408 AM EST THU NOV 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
1 PM EST THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...WEST TO 35 KNOTS.

* WAVES...WAVES BUILDING TO 8 TO 11 FEET TODAY AND 9 TO 12 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS
WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ061-167>169-101715-
/O.UPG.KCLE.GL.A.0006.161110T2000Z-161111T0900Z/
/O.NEW.KCLE.GL.W.0007.161110T1800Z-161111T0600Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
408 AM EST THU NOV 10 2016

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST WIND INCREASING TO 35 KNOT GALES THIS
  AFTERNOON DIMINISHING TO 15 TO 20 KNOTS AND BECOMING NORTHWEST
  AFTER MIDNIGHT.
 
* WAVES/SEAS...BUILDING TO 9 TO 12 FEET TODAY AND TO 10 TO 14
  FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS
WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ142-143-101715-
/O.CON.KCLE.SC.Y.0055.161110T1400Z-161111T0600Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
408 AM EST THU NOV 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 1 AM EST FRIDAY...

* WINDS...SOUTHWEST WINDS TO 30 KNOTS.

* WAVES/SEAS...WAVES BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND
  CONTINUING LATE TONIGHT...THEN SUBSIDING TO 1 TO 3 FEET AFTER
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ144>146-101715-
/O.CON.KCLE.SC.Y.0055.161110T1400Z-161111T0900Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
408 AM EST THU NOV 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 4 AM EST FRIDAY...

* WINDS...SOUTHWEST WINDS TO 30 KNOTS.

* WAVES/SEAS...WAVES BUILDING TO 5 TO 7 FEET THIS AFTERNOON AND
  CONTINUING LATE TONIGHT...THEN SUBSIDING TO 3 TO 5 FEET AFTER
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LOMBARDY

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Nov 9, 12:46 PM EST, 3 hours 8 minutes earlier.

Area forecast discussion, Nov 9, 12:46 PM EST, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1246 PM EST Wed Nov 9 2016

.SYNOPSIS...
A cold front and trough aloft will move southeast of the area
this morning. High pressure will build in from the west by
tonight. The high pressure area will slide across the Ohio Valley
on Thursday and the flow will come around from the southwest ahead
of the next cold front. The cold front will drop across the area
early Friday and chilly high pressure will build in from Canada
over the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Clouds continue to slowly clear from the northwest as planned.
Did lower temperatures at several of the eastern sites by a degree or
two where temperatures will struggle to rise beneath the
overcast skies.

Original "Today" discussion...
The front is east of the forecast area but a trailing short wave
was dropping toward the Ohio Valley which will prolong the rain
chances this morning, mainly from north central Ohio eastward. Once
the short wave is south of the area, we should begin to see
subsidence increase from mid morning on. Cannot rule out a lingering
sprinkle or drizzle for mid/late morning NE OH and NW PA. Critical
thickness all stay warm enough to not mention snow this morning.

With the cold advection and relatively strong inversion, the
stratocumulus will linger into the late afternoon and evening. A
large swath of high clouds from the upper midwest will also cross
the area.

Temperatures steady or falling a bit except across northwest Ohio
where there should be a few degrees recovery this afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
The stratocumulus may linger across NE OH and NW PA tonight,
especially early but winds will begin to back and weak warm
advection will develop and the remaining stratocumulus will
dissipate. There may be enough high clouds to prevent true
clearing and some of the clouds could linger Thursday morning
across NE OH and NW PA otherwise we should see a warmer day
Thursday with sunshine and increasing southwest breezes and highs
well in the 50s.

A broad short wave will deepen the trough aloft on Friday and the
associated cold front is expected to drop across the area in the
early morning hours. Not much return moisture ahead of the front and
the synoptic upward motion is short lived but a few showers may
develop downwind of Lake Erie.

With cold advection on Friday, it will eventually get cold enough
for lake effect showers. It will take most of the day to get
cold enough aloft for snow and will not mention it in the daytime
forecast for Friday. Some lingering lake effect is possible Friday
night and will forecast snow, mainly inland. Ridging is progged
to build in quickly and the flow tries to become anticyclonic
Friday night into Saturday. Will remove any mention of
precipitation on Saturday although some lake effect clouds will
linger.

Temperatures on Friday will slowly fall through the 40s in most
areas. Highs on Saturday in the 40s.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
Progressive pattern will continue and the big picture is fairly well
agreed upon. The storm track will be from the Pacific Northwest and
across the Great Lakes. This is not an overly cool arrangement.
Details of a shortwave to move through the flow for early next week
needs a little more clarity to place precip chances confidently.
Temperatures will run close to seasonal averages.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
Gradual improvement in conditions is expected this afternoon and
evening as high pressure over Illinois slowly builds east and
clearing over nw Ohio steadily shifts east. Very light scattered
showers downwind of Lake Erie from KCLE and KCAK east will
diminish this afternoon as cloud bases rise slightly. Where it is
cloudy...MVFR cigs will scatter out after sunset while IFR
conditions near KYNG improve to MFR. Expect clearing to progress
to the eastern terminals from 02-06 UTC. Wind gusts near 22 knots
will end near sundown.

OUTLOOK...Non-VFR likely Friday.

&&

.MARINE...
Small craft advisory continues and the stronger northwest winds have
begun. The gradient slowly relaxes through the course of the day.
Have made no changes to the ending time of the western basin portion
of the advisory...but the lessening of the winds may be close to
the expiration of 10 am. The remainder of the advisory looks to be
in good shape running through the day today. The window of downtime
will not be very long as southwest flow picks up ahead of a
significant cold front dropping south across the Great Lakes
Thursday night into Friday. Question becomes can the winds reach
Gale force in the southwest flow ahead of the cold front. Strong
cold air advection behind the front for Friday/Friday night and the
gradient remains tight with High pressure building across the
western lakes. Small craft conditions will most certainly continue
through Friday evening. Winds/waves diminish Saturday as the high
shift southwest of Lake Erie and then pick up and shift to the
southwest as the high sinks further southward Sunday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 10 PM EST this evening for
     LEZ144>149.
     Small Craft Advisory until 5 PM EST this afternoon for LEZ142-
     143.

&&

SYNOPSIS...Kosarik
NEAR TERM...KEC/Kosarik
SHORT TERM...Kosarik
LONG TERM...Oudeman
AVIATION...LaPlante
MARINE...Oudeman
Hazardous weather outlook, Nov 9, 4:58 AM EST, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
458 AM EST WED NOV 9 2016

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-101000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
458 AM EST WED NOV 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Watches in Ohio, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.